Philippe Clément
Philippe Clément
TU Delft, The Netherlands Emeritus Professor
Verified email at tudelft.nl
Title
Cited by
Cited by
Year
Approximation by finite element functions using local regularization
P Clément
Revue française d'automatique, informatique, recherche opérationnelle …, 1975
17251975
One-parameter semigroups
PPJE Clément, HJAM Heijmans, S Angenent, CJ van Duijn, B de Pagter
CWI monographs 5, 1987
4331987
Positive solutions of semilinear elliptic systems
P Clément, DG De Figueiredo, E Mitidieri
Communications in partial differential equations 17 (5-6), 923-940, 1992
2991992
Schauder decomposition and mulitiplier theorems
P Clement, B de Pagter, F Sukochev, H Witvliet
Studia Mathematica 138 (2), 135-163, 2000
2762000
Existence and multiplicity results for a semilinear elliptic eigenvalue problem
P Clément, G Sweers
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 14 (1), 97-121, 1987
1901987
An antimaximum principle for second-order elliptic operators
P Clement, L Peletier
J. Differential Equations 34 (2), 218-229, 1979
1671979
Positive solutions for a quasilinear system via blow up
P Clément, R Manasevich, E Mitidieri
Communications in partial differential equations 18 (12), 2071-2106, 1993
1511993
Quasilinear elliptic equations with critical exponents
P Clément, DG de Figueiredo, E Mitidieri
Topological Methods in Nonlinear Analysis 7 (1), 133-170, 1996
1361996
Abstract parabolic quasilinear equations and applications to a groundwater flow problem
P Clément, SG Li
Advances in mathematical sciences and applications 3, 17-32, 1993
1331993
An operator-valued transference principle and maximal regularity on Lp spaces
P Clément, J Prüss
Evolution equations and their applications in physical and life sciences, 67-87, 2001
129*2001
Existence of positive solutions for a nonvariational quasilinear elliptic system
P Clement, J Fleckinger, E Mitidieri, F de Thélin
Journal of Differential Equations 166 (2), 455-477, 2000
1102000
A priori estimates and continuation methods for positive solutions of p-Laplace equations
C Azizieh, P Clément
Journal of Differential Equations 179 (1), 213-245, 2002
1052002
Existence of solutions to a semilinear elliptic system through Orlicz-Sobolev spaces
P Clément, B De Pagter, G Sweers, F De Thélin
Mediterranean Journal of Mathematics 1 (3), 241-267, 2004
962004
Global existence for a semilinear parabolic Volterra equation
P Clément, J Prüss
Mathematische Zeitschrift 209 (1), 17-26, 1992
821992
Completely positive measures and Feller semigroups
P Clément, J Prüss
Mathematische Annalen 287 (1), 73-105, 1990
821990
Quasilinear evolutionary equations and continuous interpolation spaces
P Clément, SO Londen, G Simonett
Journal of Differential Equations 196 (2), 418-447, 2004
732004
Existence and a priori estimates for positive solutions of p-Laplace systems
C Azizieh, P Clément, E Mitidieri
Journal of Differential Equations 184 (2), 422-442, 2002
642002
Maximal regularity in continuous interpolation spaces and quasilinear parabolic equations
P Clément, G Simonett
Journal of Evolution Equations 1 (1), 39-67, 2001
552001
Homoclinic orbits for a class of infinite dimensional Hamiltonian systems
P Clément, P Felmer, E Mitidieri
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 24 (2), 367-393, 1997
491997
Perturbation theory for dual semigroups III. Nonlinear Lipschitz continuous perturbations in the sun-reflexive
P Clément, O Diekmann, M Gyllenberg, H Heijmans, HR Thieme
Volterra Integrodifferential Equations in Banach Spaces and Applications …, 1989
451989
The system can't perform the operation now. Try again later.
Articles 1–20